On the fractional matching polytope of a hypergraph

Z. Füredi, J. Kahn, P. D. Seymour

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

For a hypergraph ℋ and b:ℋ→ℝ+ define[Figure not available: see fulltext.] Conjecture. There is a matching ℳ of ℋ such that[Figure not available: see fulltext.] For uniform ℋ and b constant this is the main theorem of [4]. Here we prove the conjecture if ℋ is uniform or intersecting, or b is constant.

Original languageEnglish
Pages (from-to)167-180
Number of pages14
JournalCombinatorica
Volume13
Issue number2
DOIs
Publication statusPublished - Jun 1 1993

    Fingerprint

Keywords

  • AMS Subject Classification Code (1991): 05D15

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics

Cite this